# SDR 9723111141

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: TSCP7004B
- Condition: Smoking
- Location: Tail
- Part time: 64,403 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI AS PACKS NR 2 AND NR 3 WERE BROUGHT ON LINE, SMOKE BEGAN TO ENTER THE CABIN AREA.  AIRCRAFT RETURNED TO THE GATE AND PASSENGERS DEPLANED THROUGH THE JETWAY.  MAINTENANCE FOUND OIL CONTAMINATION FROM THE APU WAS THE SOUCE OF SMOKE.  PACK/DUCTING BURN OUT PROCEDURE C/W AND COALESCER BAGS WERE REPLACED.  APU WAS PLACED ON MEL.
